Pacific Journal of Mathematics

Linear operators and their conjugates.

Seymour Goldberg

Article information

Source
Pacific J. Math., Volume 9, Number 1 (1959), 69-79.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039453

Mathematical Reviews number (MathSciNet)
MR0105021

Zentralblatt MATH identifier
0088.08902

Subjects
Primary: 46.00

Citation

Goldberg, Seymour. Linear operators and their conjugates. Pacific J. Math. 9 (1959), no. 1, 69--79. https://projecteuclid.org/euclid.pjm/1103039453


Export citation

References

  • [1] S. Banach, Theorie des operations lineares, Warsaw, 1932.
  • [2] E. Hille and R. S. Phillips, Functional analysis and semigroups,Amer. Math. Soc. Colloquium Publ., 31, (1957).
  • [3] A. E. Taylor and C. J. A. Halberg, General theorems about a linear operator and its conjugate, J. Reine Angew. Math. 198 (1957), 93-111.